# SDR ASOA03598

- Difficulty date: November 22, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor
- Part number: 601R380742
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD AND AFT ANCHOR MOUNTS ON THE PASSENGER DOOR WERE FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT ANCHOR MOUNTS ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
